Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Underwent angioplasty, all tests normal, on medicines. Having intermittent chest pain. Suggestions?

Hi Doctor, i an 40 yrs male and undergone angioplasty in aug 2010. later i am visiting my cardiologist every 6 month. TMT test , Echo and ECG are normal every time. BP is in range of 130-80 to 140-95 . I am on medicine i.e clopivas 75, Statin 20 mg and coversyl plus . nowadys i am getting chest pain intermiitently on just near centre-left side , but doctor says its normal. My observation is , it is in day time, Doctot has recommneded thallium test just to confirm, my Cholestrol is105. I am on regular morning walk 4 KM/day and no issue during walk. wanted to know , what is reason of this day time pain?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
a person who underwent angioplasty , taking medicine regularly , normal level of cholesterol , and walking 4 km / day without any issue during walk , i strongly feels its non cardiac pain , if your echo and TMT test is normal then no need to do thallium test
take simple analgesic for 2 to 3 days ,
take your cardiac medicine regularly .
take care
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor